Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integral representation of continuous functions


Author: Walter Rudin
Journal: Trans. Amer. Math. Soc. 68 (1950), 278-286
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0034916-8
MathSciNet review: 0034916
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brelot, Sur la structure des ensembles de capacité nulle, C. R. Acad. Sci. Paris vol. 192 (1931) pp. 206-208.
  • [2] -, Étude des fonctions sousharmoniques au voisinage d'un point, Paris, 1934.
  • [3] T. Radó, Subharmonic functions, Ergebnisse der Mathematik, vol. 5, no. 1, Berlin, 1937.
  • [4] F. Riesz, Sur les fonctions subharmoniques et leur rapport à la théorie du potentiel, Acta Math. vol. 48 (1926) pp. 329-343. MR 1555229
  • [5] -, Sur les fonctions subharmoniques et leur rapport à la théorie du potentiel, Acta Math. vol. 54 (1930) pp. 321-360. MR 1555311
  • [6] S. Saks, Theory of the integral, 2d. ed., Warsaw, 1937.
  • [7] -, On the operators of Blaschke and Privaloff for subharmonic functions, Rec. Math. (Mat. Sbornik) vol. 51 (1941) pp. 451-456. MR 0004363 (2:366a)
  • [8] N. Wiener, Certain notions in potential theory, Journal of Mathematics and Physics vol. 3 (1924) pp. 24-51.
  • [9] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0034916-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society